# SDR WRXR20250508002

- Difficulty date: May 8, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N638NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15402
- Aircraft time: 13,566 hours, 14,050 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH67031354
- Condition: Corroded
- Location: Zone 100
- Part time: 13,566 hours, 14,050 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FWD SIDE OF FRAME 310 BETWEEN STRG 27L & STRG 27. REMOVED CORROSION ON FWD SIDE OF FRAME 310 BETWEEN STRG 26L & STRG 27 IAW CRJ900 SRM 51-21-001-001-A01. FABRICATED AND INSTALL REPAIR ANGLE (FALSE FLANGE) ITEM -1 IAW REO-690-53-21-1912 REV --. RESTORED FINISH IAW REO-690-53-21-1912 REV --. APPLIED CIC TO REWORKED AREAS IAW REO 690-53-21-1912 REV --. ALL WORK COMPLIED WITH IAW MHIRJ REO 690-53-21-1912 REV --.
